Alert archive / Texas / Tornado Warnings in 2024
Tornado Warning 39, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Jul 8, 2024, 1:09 PM CDT for Panola County, Shelby County, Texas; De Soto Parish, Louisiana. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2024, 1:09 PM CDT (18:09 UTC)
- Expired
- Jul 8, 2024, 1:45 PM CDT
- In force
- 36 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties De Soto Parish, LA, Panola County, TX, Shelby County, TX
The radar
The Shreveport radar (KSHV), 63 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 1:10 PM CDT | TORNADO | 6 Nw Huxley, TX | This EF-1 tornado tracked primarily through the northern portion of the Sabine National Forest and produced primarily timber damage. The peak estimated wind speed was 105 mph, peak width of 375 yards, and a path length of 6.7 miles. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 10:00 AM CDT | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 6.2 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 688 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 926 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.7
The text
As transmitted.
329
WFUS54 KSHV 081809
TORSHV
LAC031-TXC365-419-081845-
/O.NEW.KSHV.TO.W.0039.240708T1809Z-240708T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
109 PM CDT Mon Jul 8 2024
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southwestern De Soto Parish in northwestern Louisiana...
Southeastern Panola County in northeastern Texas...
Northeastern Shelby County in eastern Texas...
* Until 145 PM CDT.
* At 109 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles northeast of Shelbyville, or 12 miles east of
Center, moving north at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Logansport and Joaquin around 115 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Huxley, Stanley, James, Deadwood, Woods, Longstreet, Paxton, and
Keachi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3212 9433 3219 9393 3185 9385 3184 9388
3183 9388 3181 9387 3180 9385 3180 9384
3177 9383 3170 9403
TIME...MOT...LOC 1809Z 157DEG 43KT 3182 9397
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$2 follow-up statements
561
WWUS54 KSHV 081819
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
119 PM CDT Mon Jul 8 2024
LAC031-TXC365-419-081845-
/O.CON.KSHV.TO.W.0039.000000T0000Z-240708T1845Z/
De Soto LA-Panola TX-Shelby TX-
119 PM CDT Mon Jul 8 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
SOUTHWESTERN DE SOTO PARISH...SOUTHEASTERN PANOLA AND NORTHEASTERN
SHELBY COUNTIES...
At 118 PM CDT, a confirmed tornado was located near Joaquin, or 11
miles northeast of Center, moving northwest at 45 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Logansport and Joaquin around 125 PM CDT.
Other locations impacted by this tornadic thunderstorm include Woods,
James, Deadwood, and Paxton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3186 9389 3178 9408 3202 9426 3212 9433
3217 9403
TIME...MOT...LOC 1818Z 153DEG 38KT 3190 9403
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
50816
WWUS54 KSHV 081831
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
131 PM CDT Mon Jul 8 2024
LAC031-TXC365-419-081845-
/O.CON.KSHV.TO.W.0039.000000T0000Z-240708T1845Z/
De Soto LA-Panola TX-Shelby TX-
131 PM CDT Mon Jul 8 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR WEST
CENTRAL DE SOTO PARISH...SOUTHEASTERN PANOLA AND NORTH CENTRAL SHELBY
COUNTIES...
At 130 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Joaquin, or 15 miles north of Center, moving
northwest at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
west central De Soto Parish, southeastern Panola and north central
Shelby Counties, including the following locations... Woods,
Deadwood, and Paxton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3198 9397 3190 9416 3209 9431 3212 9433
3217 9405
TIME...MOT...LOC 1830Z 153DEG 39KT 3201 9411
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
50What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Jul 8, 10:22 AM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, Jul 8, 10:22 AM CDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1022 AM CDT Mon Jul 8 2024
...New UPDATE...
.UPDATE...
Issued at 1020 AM CDT Mon Jul 8 2024
Tropical Storm Beryl continues to push towards our region this
area. As a result, showers and thunderstorms are starting to
increase across our region even well out ahead of the main
circulation. As Beryl continues to move through our region, our
tornado threat will increase along with the potential for Flash
Flooding. A Tornado Watch has been issued for much of the region
through 10:00 PM this evening. No other major changes were made to
the forecast as all eyes are really focused on the incoming storm.
/33/
&&
.SHORT TERM...
(Monday through Tuesday)
Issued at 1244 AM CDT Mon Jul 8 2024
Hurricane Beryl is beginning to move inland across the mid-Texas
coast this morning. Beryl will move north and gradually weaken
over southeast Texas. As it weakens and the wind field expands,
much of the ArkLaTex will experience wind speeds exceeding 20 mph
with portions of Deep East Texas possibly bordering on Tropical
Storm force wind speeds of near 40 mph. Because of the short-lived
nature of these higher winds will handle the elevated wind speeds
with a Wind Advisory based on coordination with neighbors.
Storm total QPF with Beryl remains elevated across mainly east and
northeast Texas as well as southwest Arkansas and southeast
Oklahoma mainly along the path of the central core of Beryl. Some
locations could experience rainfall totals as high as 6 inches
across portions of northeast Texas with isolated higher amounts.
Ongoing Flash Flood Watch has been adjusted to add Nevada county.
Otherwise, no additional adjustments to the Flash Flood Watch
needed at this time.
Increased shear along the northeast quadrant of Beryl within an
unstable airmass will support a heightened tornado threat across
much of the ArkLaTex today, mainly during the afternoon into the
early evening hours.
Further east, across portions of north Louisiana, a combination of
high humidity values and highs in the lower 90s could drive heat
index values to near 105 degrees. However, not expecting
conditions to warrant a Heat Advisory at this time.
Beryl is forecast to shift northeast across the Mid-Mississippi
Valley late Monday night into Tuesday with conditions gradually
improving thereafter. /05/
&&
.LONG TERM...
(Tuesday Night through Monday)
Issued at 1244 AM CDT Mon Jul 8 2024
A fairly stagnant setup expected through much of the long-term
period characterized by a broad upper-level trough firmly
established across the central CONUS and an upper-ridge across the
Gulf of Mexico. The upper-trough will support diurnally driven
afternoon convection each day across mainly north Louisiana and
east Texas in association with a weak frontal boundary along the
northern Gulf Coast. Subsidence associated with the upper-ridge
across the Gulf of Mexico will allow for temperatures to climb
into the upper 90s along and south of I-20 by late in the work
week into the weekend with slightly cooler temperatures in the
lower 90s across Oklahoma and southwest Arkansas. /05/
&&
.AVIATION...
(12Z TAFS)
Issued at 628 AM CDT Mon Jul 8 2024
For the 08/12Z TAF update, Hurricane Beryl's inland track into the
airspace will continue to produce multiple impacts to vis/cigs
through the period. VCSH/-RA has already began for KLFK with more
widespread precipitation and MVFR/IFR vis/cigs degradations
arriving by 08/21Z through the end of the period. WS groups will
begin by 08/22Z and continue with the core circulation of Beryl as
it crosses over western terminals, also through the end of the
period. /16/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 87 74 87 72 / 90 90 40 10
MLU 92 75 89 70 / 30 90 40 10
DEQ 84 67 82 64 / 90 90 70 10
TXK 87 71 85 68 / 80 100 60 10
ELD 88 70 82 66 / 70 90 60 10
TYR 83 70 87 70 / 100 90 20 10
GGG 83 70 87 69 / 90 100 30 10
LFK 82 71 89 70 / 100 90 20 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Tuesday afternoon for ARZ050-051-059>061-070-
071.
Wind Advisory until 1 AM CDT Tuesday for ARZ050-051-059>061-
070>073.
LA...Flood Watch through Tuesday afternoon for LAZ001-002-010.
Wind Advisory until 1 AM CDT Tuesday for LAZ001>006-010>013-017-
018.
OK...Flood Watch through Tuesday afternoon for OKZ077.
Wind Advisory until 1 AM CDT Tuesday for OKZ077.
TX...Flood Watch through Tuesday afternoon for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
Wind Advisory until 1 AM CDT Tuesday for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
&&
SHORT TERM...05
LONG TERM....05
AVIATION...16Hazardous weather outlook, Jul 8, 10:25 AM CDT, 2 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1025 AM CDT Mon Jul 8 2024 ARZ059>061-070-071-LAZ001-002-010-TXZ097-111-112-125-126-136>138- 149>153-165>167-091530- Little River-Hempstead-Nevada-Miller-Lafayette-Caddo-Bossier-De Soto- Bowie-Morris-Cass-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine-Sabine- 1025 AM CDT Mon Jul 8 2024 ...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT TUESDAY... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... ...TORNADO WATCH 514 IN EFFECT UNTIL 10 PM CDT THIS EVENING... This Hazardous Weather Outlook is for southwest Arkansas, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tornado Watch. Wind Advisory. Widespread rainfall is expected today as a tropical cyclone moves across the region. Rainfall totals of 3 to 6 inches will be possible. Additionally, wind speed values around 35 mph with higher gusts can be expected. As the tropical cyclone moves into the ArkLaTex later today, there is a chance for severe weather with tornadoes being the main threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. The Flood Watch remains in effect through Tuesday afternoon as widespread rain with embedded thunderstorms continue across the region. As Beryl exits the region, conditions will improve from Tuesday onward with a chance for scattered afternoon showers and thunderstorms each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ARZ050-051-OKZ077-TXZ096-108>110-124-091530- Sevier-Howard-McCurtain-Red River-Franklin-Titus-Camp-Wood- 1025 AM CDT Mon Jul 8 2024 ...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT TUESDAY... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... This Hazardous Weather Outlook is for southwest Arkansas, southeast Oklahoma and northeast Texas. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. Widespread rainfall is expected today as a tropical cyclone moves across the region. Rainfall totals of 3 to 6 inches will be possible. Additionally, wind speed values around 35 mph with higher gusts can be expected. As the tropical cyclone moves into the ArkLaTex later today, there is a chance for severe weather with tornadoes being the main threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. The Flood Watch remains in effect through Tuesday afternoon as widespread rain with embedded thunderstorms continue across the region. As Beryl exits the region, conditions will improve from Tuesday onward with a chance for scattered afternoon showers and thunderstorms each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ019-020-091530- Winn-Grant- 1025 AM CDT Mon Jul 8 2024 ...TORNADO WATCH 514 IN EFFECT UNTIL 10 PM CDT THIS EVENING... This Hazardous Weather Outlook is for north central Louisiana. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Widespread rain with embedded thunderstorms expected today as the tropical cyclone moves across the region. Rainfall totals of up to an inch will be possible. However, a larger severe weather threat is expected this afternoon with isolated tornadoes being the main threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. As Beryl exits the region, conditions will improve from Tuesday onward with a chance for scattered afternoon showers and thunderstorms each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ014-021-022-091530- Ouachita-Caldwell-La Salle- 1025 AM CDT Mon Jul 8 2024 This Hazardous Weather Outlook is for north central Louisiana. .DAY ONE...Today and tonight. Widespread rain with embedded thunderstorms expected today as the tropical cyclone moves across the region. Rainfall totals of up to an inch will be possible. However, a larger severe weather threat is expected this afternoon with isolated tornadoes being the main threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. As Beryl exits the region, conditions will improve from Tuesday onward with a chance for scattered afternoon showers and thunderstorms each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ARZ072-073-LAZ003>006-011>013-017-018-091530- Columbia-Union-Webster-Claiborne-Lincoln-Red River-Bienville-Jackson- Sabine-Natchitoches- 1025 AM CDT Mon Jul 8 2024 ...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT TUESDAY... ...TORNADO WATCH 514 IN EFFECT UNTIL 10 PM CDT THIS EVENING... This Hazardous Weather Outlook is for south central Arkansas, southwest Arkansas, north central Louisiana and northwest Louisiana. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. As tropical cyclone Beryl moves across the region, wind speeds will increase areawide. Wind speed values of up to 25 mph with higher gusts can be expected today. Additionally, there is a heightened chance for severe weather with tornadoes being the main threat this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. As Beryl exits the region, conditions will improve from Tuesday onward with a chance for scattered afternoon showers and thunderstorms each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 8, 11:49 AM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1149 AM CDT Mon Jul 8 2024
TXZ152-165>167-081745-
Sabine TX-Angelina TX-Nacogdoches TX-San Augustine TX-
1149 AM CDT Mon Jul 8 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN NACOGDOCHES...
EASTERN ANGELINA...SAN AUGUSTINE AND SOUTHWESTERN SABINE COUNTIES
THROUGH 1245 PM CDT...
At 1149 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Etoile to near Harrisburg. Movement was
north at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pineland, Melrose, Macune, Etoile, Woden, Martinsville, Chireno,
Broaddus, Bronson, McElroy, Denning, and Chinaquapin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 PM CDT for eastern
Texas.
&&
LAT...LON 3148 9474 3165 9439 3165 9437 3117 9371
3116 9391 3114 9404 3111 9406 3108 9424
TIME...MOT...LOC 1649Z 200DEG 45KT 3140 9449 3104 9385
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
50The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 9:12 PM CDT | River Flood Warning | SHV | Gregg | 72 hr |
| Jul 7, 9:13 PM CDT | River Flood Warning | SHV | Smith, Wood | 21 days |
| Jul 7, 9:13 PM CDT | River Flood Warning | SHV | Gregg, Smith, Upshur, Wood | 21 days |
| Jul 7, 9:14 PM CDT | River Flood Warning | SHV | Cherokee, Nacogdoches, Rusk, Smith | 62 hr |
| Jul 7, 9:14 PM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston, Trinity | 4 days |
| Jul 7, 9:14 PM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston | 5 days |
| Jul 7, 9:14 PM CDT | River Flood Warning | SHV | Angelina, Houston, Polk, Trinity, Tyler | 21 days |
| Jul 8, 3:21 AM CDT | Wind Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 18 hr |
| Jul 8, 9:31 AM CDT | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 25 hr |
| Jul 8, 9:35 AM CDT | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 25 days |
| Jul 8, 9:39 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk | 25 hr |
| Jul 8, 9:42 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 3 days |
| Jul 8, 9:51 AM CDT | River Flood Warning | SHV | Franklin, Morris, Titus | 25 hr |
| Jul 8, 10:11 AM CDT | River Flood Warning | SHV | Cass, Marion | 49 hr |
| Jul 8, 10:13 AM CDT | River Flood Warning | SHV | Gregg, Harrison, Marion, Upshur | 25 hr |
| Jul 8, 10:28 AM CDT | River Flood Warning | SHV | Upshur, Wood | 10 hr |
| Jul 8, 10:33 AM CDT | River Flood Warning | SHV | Gregg, Rusk | 21 days |
| Jul 8, 10:36 AM CDT | River Flood Warning | SHV | Gregg, Harrison, Panola, Rusk | 4 days |
| Jul 8, 11:00 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, San Augustine | 45 min |
| Jul 8, 11:49 AM CDT | Special Weather Statement | SHV | San Augustine | 56 min |
| Jul 8, 12:19 PM CDT | Tornado Warning | SHV | Sabine, Shelby | 56 min |
| Jul 8, 12:38 PM CDT | Tornado Warning | SHV | Sabine, San Augustine, Shelby | 52 min |
| Jul 8, 12:56 PM CDT | Tornado Warning | SHV | Cherokee, Nacogdoches, Rusk | 19 min |
| Jul 8, 1:04 PM CDT | Tornado Warning | SHV | Cherokee, Panola, Rusk, Smith | 41 min |
| Jul 8, 1:15 PM CDT | Tornado Warning | SHV | Panola, Rusk, Shelby | 45 min |
| Jul 8, 1:28 PM CDT | Tornado Warning | SHV | Panola, San Augustine, Shelby | 10 min |
| Jul 8, 1:42 PM CDT | Tornado Warning | SHV | Harrison, Panola | 48 min |
| Jul 8, 1:45 PM CDT | Tornado Warning | SHV | Panola | 45 min |
| Jul 8, 2:02 PM CDT | Flash Flood Warning | SHV | Panola, Rusk, Shelby | 3 hr |
| Jul 8, 2:03 PM CDT | Flash Flood Warning | SHV | Cherokee, Nacogdoches, Rusk, Shelby, Smith | 3 hr |
| Jul 8, 2:04 PM CDT | Tornado Warning | SHV | Gregg, Harrison, Rusk, Smith, Upshur | 41 min |
| Jul 8, 2:10 PM CDT | Flash Flood Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 3 hr |
| Jul 8, 2:18 PM CDT | Tornado Warning | SHV | Gregg, Harrison, Panola, Rusk | 42 min |
| Jul 8, 2:21 PM CDT | Tornado Warning | SHV | Harrison, Panola | 39 min |
| Jul 8, 2:53 PM CDT | Tornado Warning | SHV | Camp, Gregg, Harrison, Upshur | 52 min |
| Jul 8, 2:55 PM CDT | Tornado Warning | SHV | Nacogdoches, Panola, Rusk | 17 min |
| Jul 8, 2:56 PM CDT | Tornado Warning | SHV | Cass, Harrison, Marion | 49 min |
| Jul 8, 3:06 PM CDT | Flash Flood Warning | SHV | Sabine, San Augustine, Shelby | 3 hr |
| Jul 8, 3:08 PM CDT | Tornado Warning | SHV | Sabine, San Augustine, Shelby | 52 min |
| Jul 8, 3:09 PM CDT | Flash Flood Warning | SHV | Gregg, Harrison, Panola, Rusk, Smith, Upshur | 5 hr |
| Jul 8, 3:14 PM CDT | Flash Flood Warning | SHV | Harrison, Marion, Panola, Shelby | 3 hr |
| Jul 8, 3:28 PM CDT | Tornado Warning | SHV | Gregg, Panola, Rusk | 47 min |
| Jul 8, 3:34 PM CDT | Tornado Warning | SHV | Panola, Shelby | 41 min |
| Jul 8, 3:36 PM CDT | Tornado Warning | SHV | Shelby | 39 min |
| Jul 8, 3:42 PM CDT | Tornado Warning | SHV | Cass, Marion, Morris | 48 min |
| Jul 8, 3:52 PM CDT | Tornado Warning | SHV | Cass | 38 min |
| Jul 8, 4:11 PM CDT | Tornado Warning | SHV | Gregg, Rusk, Smith, Upshur, Wood | 25 min |
| Jul 8, 4:16 PM CDT | Tornado Warning | SHV | Bowie, Cass, Morris, Titus | 30 min |
| Jul 8, 4:23 PM CDT | Tornado Warning | SHV | Bowie, Cass | 52 min |
| Jul 8, 4:57 PM CDT | Flash Flood Warning | SHV | Sabine, Shelby | 3 hr |
| Jul 8, 5:00 PM CDT | Flash Flood Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk, Shelby, Smith | 3 hr |
| Jul 8, 5:06 PM CDT | Tornado Warning | SHV | Cass, Marion | 39 min |
| Jul 8, 5:14 PM CDT | Tornado Warning | SHV | Bowie | 46 min |
| Jul 7, 7:22 PM CDT | Special Weather Statement | SHV | Union | 38 min |
| Jul 7, 7:29 PM CDT | Severe Thunderstorm Warning | SHV | Ouachita, Union | 26 min |
| Jul 7, 8:00 PM CDT | Special Weather Statement | SHV | Ouachita | 45 min |
| Jul 7, 8:26 PM CDT | Special Weather Statement | SHV | Union | 34 min |
| Jul 8, 1:02 PM CDT | Tornado Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 28 min |
| Jul 8, 1:13 PM CDT | Tornado Warning | SHV | De Soto, Sabine | 47 min |
| Jul 8, 1:26 PM CDT | Tornado Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 64 min |
| Jul 8, 1:52 PM CDT | Tornado Warning | SHV | Natchitoches | 53 min |
| Jul 8, 2:05 PM CDT | Tornado Warning | SHV | Grant, Natchitoches, Winn | 40 min |
| Jul 8, 2:11 PM CDT | Tornado Warning | SHV | Bienville, Bossier, Caddo, Red River | 49 min |
| Jul 8, 2:26 PM CDT | Tornado Warning | SHV | Caddo, De Soto, Red River | 16 min |
| Jul 8, 2:35 PM CDT | Tornado Warning | SHV | Natchitoches, Red River | 25 min |
| Jul 8, 2:44 PM CDT | Tornado Warning | SHV | Bossier | 46 min |
| Jul 8, 2:47 PM CDT | Tornado Warning | SHV | Bienville, Natchitoches, Winn | 28 min |
| Jul 8, 2:55 PM CDT | Tornado Warning | SHV | Bossier, Caddo, De Soto | 35 min |
| Jul 8, 2:58 PM CDT | Tornado Warning | SHV | Bienville, Bossier, Natchitoches, Red River | 47 min |
| Jul 8, 3:08 PM CDT | Tornado Warning | SHV | Bienville, Natchitoches, Winn | 52 min |
| Jul 8, 3:11 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 49 min |
| Jul 8, 3:44 PM CDT | Tornado Warning | SHV | Bienville, Bossier, Red River, Webster | 46 min |
| Jul 8, 3:46 PM CDT | Tornado Warning | SHV | Bienville, Claiborne, Webster | 44 min |
| Jul 8, 3:56 PM CDT | Tornado Warning | SHV | Bossier, Caddo, De Soto, Red River | 24 min |
| Jul 8, 4:15 PM CDT | Tornado Warning | SHV | De Soto, Sabine | 45 min |
| Jul 8, 4:21 PM CDT | Tornado Warning | SHV | Bossier, Claiborne, Webster | 39 min |
| Jul 8, 4:22 PM CDT | Tornado Warning | SHV | Bossier, Webster | 38 min |
| Jul 8, 4:26 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 49 min |
| Jul 8, 4:50 PM CDT | Tornado Warning | SHV | Claiborne, Webster | 40 min |
| Jul 8, 4:55 PM CDT | Tornado Warning | SHV | Caddo, De Soto | 50 min |
Nearby
Tornado Warnings in Texas, 2024Tornado Warnings in Louisiana, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.